# SDR MWEA96024

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS, AN ELECTRICAL SMELL NEAR THE EMERGENCY EXIT ROWS.  NO SMOKE REPORTED AND IT DISAPPEARED AFTER 10 MIN.  LOWERED PSU DOORS AT EMERGENCY EXIT ROWS, NO DEFECTS NOTED AND COULD NOT DUPLICATE.  RETURNED A/C TO FLIGHT AND NO FURTHER DISCREPANCIES ON THIS OR SUBSEQUENT FLIGHTS.
